# SDR 07FDEA04780

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT LEADING EDGE FOUND DENT.   REPAIR CARRIED OUT AT RIGHT HAND WING NR 4 SLAT LEADING EDGE DENTED AREA AS PER SRM 57-10-00 FIGURE 5 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
